# SDR CA090520003

- Difficulty date: May 20, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cessna 401B
- Aircraft time: 14,048 hours
- Engine: Cont TSIO520EB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 643202
- Condition: Cracked
- Location: Engine
- Part time: 998 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AN OIL LEAK WAS NOTED ON THE LT ENGINE. A CRACK WAS FOUND IN THE RT CRANKCASE HALF. THE CRACK WAS LOCATED AFT OF THE ALTERNATOR, FWD OF THE NR 5 CYL, 7TH STUD. THE ENGINE WAS REMOVED FOR REPAIR.
